# SDR HALA2009011300013

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 86,477 hours, 16,730 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX541381
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-TOPS SIGNIFICANT SYS - LT ENG PRIMARY HYD PUMP PRESSURE INDICATES 3360 PSI
IN CRUISE ACMP NML.  R&R LT ENG DRIVEN HYD PUMP.  OPS CK OK IAW AMM 29-11-05, OK FOR SERVICE.
